Abdelmajid Triki
On algebra homomorphisms in complex almost $f$-algebras

Comment.Math.Univ.Carolinae 43,1 (2002) 23-31.

Abstract:Extensions of order bounded linear operators on an Archimedean vector lattice to its relatively uniform completion are considered and are applied to show that the multiplication in an Archimedean lattice ordered algebra can be extended, in a unique way, to its relatively uniform completion. This is applied to show, among other things, that any order bounded algebra homomorphism on a complex Archimedean almost $f$-algebra is a lattice homomorphism.

Keywords: vector lattice, order bounded operator, lattice ordered algebra, $f$-algebra, almost $f$-algebra
AMS Subject Classification: 06F20, 06F25